# SDR AALA20071614

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: 73020
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T1075/24AUG MCO - SJU  EXPERIENCED VIBRATIONS AND FOUND THE NUMBER FIVE SPOILER WAS FLOATING.  TURNED OFF YELLOW SERVO CONTROLLER AND VIBRATIONS STOPPED BUT NUMBER THREE SPOILLER POPPED.  DECLARED AN EMERGENCY AND DIVERTED IN MIA.  LANDED WITHOUT INCIDENT.  REPLACED LEFT NUMBER FIVE SPOILER SERVO VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
